# SDR HEEA076259

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5009N
- Make and model: Bell 212
- Aircraft serial: 30936
- Aircraft time: 17,579 hours
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Part time: 6,539 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LOW POWER. SENT TO PRATT AND WHITNEY FOR INSPECTION AND REPAIR.
